Author Details

Byszewski, L., Poland

  • Vol 4, No 1 (2006): June - Articles
    Strong Maximum Principles for Implicit Parabolic Functional-Differential Problems Together with Nonstandard Inequalities with Integrals
    Abstract  PDF


Copyright 2018 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|